Bulletin of the American Mathematical Society

On the Green's function for second order parabolic differential equations with discontinuous coefficients

D. G. Aronson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 69, Number 6 (1963), 841-847.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525707

Mathematical Reviews number (MathSciNet)
MR0155109

Zentralblatt MATH identifier
0154.11903

Citation

Aronson, D. G. On the Green's function for second order parabolic differential equations with discontinuous coefficients. Bull. Amer. Math. Soc. 69 (1963), no. 6, 841--847. https://projecteuclid.org/euclid.bams/1183525707


Export citation

References

  • 1. S. Bochner and A. E. Taylor, Linear functionals on certain spaces of abstractly-valued functions, Ann. of Math. (2) 39 (1938), 913-944.
  • 2. Avner Friedman, Convergence of solutions of parabolic equations to a steady state, J. Math. Mech. 8 (1959), 57-76.
  • 3. O. A. Ladyženskaja and N. N. Ural'ceva, A boundary-value problem for linear and quasi-linear parabolic equations. I, Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962), 5-52. (Russian)
  • 4. W. Littman, G. Stampacchia and H. F. Weinberger, Regular points for elliptic quations with discontinuous coefficients, University of Minnesota Report, Minneapolis, Minn., December 1962.
  • 5. J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math. 80 (1958), 931-954.
  • 6. W. Pogorzelski, Étude d'une fonction de Green et du problème aux limites pour l'équation parabolique normale, Ann. Polon. Math. 4 (1958), 288-307.
  • 7. G. Stampacchia, Régularisation des solutions de problèmes aux limites elliptiques à données discontinues, Internat. Sympos. on Linear Spaces, Pergamon, Jerusalem, 1960.